MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOSUTURE RELOAD SUTURE ASST; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOSUTURE RELOAD SUTURE ASST; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number SW112
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # p92e6p.Device analysis: the analysis results found that the sw112 cartridge was received with the cartridge plate dislodged.In addition, the tyvek was returned along with the instrument.Scratches were found in different areas of the cartridge body indicating that excessive force was used to introduced the asd instrument.The potential reason of the loading or unloading failure can be caused due to incorrect instrument usage.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
Surgeon could not arm this particular reload from cassette into the suture assistant device.No patient consequences.No delay in surgery.

Brand Name
ENDOSUTURE RELOAD SUTURE ASST
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7328415
Report Number3005075853-2018-08465
Device Sequence Number10793064
Product Code GCJ
UDI-Device Identifier20705036002908
UDI-Public20705036002908
Combination Product (Y/N)N
PMA/510(K) Number
K972679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue NumberSW112
Device Lot NumberP4RJ7W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1